# SDR SWIA971944

- Difficulty date: August 20, 2000
- Submitted: August 28, 2000
- Operation: Air carrier
- Aircraft: N288SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120316
- Aircraft time: 10,608 hours, 15,135 cycles
- Engine: Pwa PW118B
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Condition: Loose
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT LOST PRESSURIZATION AT 17,000 FEET.  SLOW LOSS OF PRESSURIZATION, DESCENDED PER QRH.  RETURNED TO LAX.  INSPECTED AND FOUND SMALL SECTION OF CARGO DOOR SEAL LOOSE FROM RETAINER.  REINSTALLED AND SECURED CARGO DOOR SEAL.  PRESSURIZED AIRCRAFT TO 5+ PSID.  NO LEAKS NOTED.  PRESSURIZATION OPS CHECKS GOOD.
